U.S. doctors online nowAsk doctors free
ZA
A 22-year-old female asked:

Changed over to melodene contraceptive two months ago, now experiencing bleeding for last 3 days and i'm having bad cramps, i was on femodene. my placebo week is only in over a weeks time... i was taken off melodene last year for the sake issue?

1 doctor answer1 doctor weighed in
Dr. Mary Gealow
Specializes in undefined
Don’t stop it yet : You seem to be having side effects from this contraceptive too. If you stop it now, you will have a very long period- over 2 weeks of bleeding. You can use ibuprofen and a heating pad for cramps. I would go back to the doctor for another pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.